# SDR AALA202001279016

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 19,690 hours, 7,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,   CIDS PANEL CHECK DOOR PRESSURE MESSAGE DISPLAYED.  MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00.
